I am going through withdrawals from suboxone and was wondering if there is anything I could take for restless leg.
Two medications have been have been approved by the US Food and Drug Administration (FDA) for the treatment of restless legs syndrome:
These medications, originally used to treat Parkinson’s disease, reduce the amount of motion in your legs by boosting your dopamine levels or mimicking its effect in the brain.
Take care and I wish you the very best, hang in there---
Someone on another site asked about Mirapex the other day,I think maybe her dad had started taking it,and it worked wonderful.Then after time(6-8yrs) went by the tolerance had been building as if he were on opiates so it sounded. When he tryed to get off of it,he wasent able too.So after he kept running out and having all these withdrawl problems, his Daughter asked if it was addictive?And I didnt have any thing to do at about 3:30am and looked it up and found people had taken hydrocodone,Vicodin,trying to get off this medicene with no luck.I would check this drug out? before, I asked the doctor about it.Have a beautiful day!!!
Sorry Sharr... restless legs from withdrawal are not the same as RLS. My husband takes requip for his restless legs. I am still in withdrawal and take it because I feel like cutting my legs off with a chain saw. The requip does not stop my restless legs at all. Nothing does. I am only 5 days on methadone, only at 25mg. If my legs would settle down I think I would feel a lot better. Walking will help but I am too weak. Hot tub or bath is very temporary. God I know what you are going through all to well. Walk if you can, little here and there. God Bless you. Sable
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 4 answers
Posted 23 May 2011 • 6 answers
Posted 28 May 2011 • 8 answers
Posted 23 Jul 2011 • 4 answers
Posted 10 Sep 2011 • 2 answers